My dr diagnosed me with vasculitis. But is not positive. I am seeing a rhumatologist at this time and have been on steriods on and off for over a year. It all started in sept of 2005. After a hysterectomy. I developed welts/whels/ they are a raised patch that appears anywhere on my body, to incluse in my mouth eyes etc. they look like a topographical map. they also are under the skin causing preasure to nerves. They are itchy and very painful. I have seen allergist,internists,setc. nobody knows what it is. but the keep giving me steroids. please help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?